MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-40-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Osteolysis (2377); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 17 months after a left total shoulder replacement procedure, the patient has experienced prosthesis wear.The patient has not yet undergone a revision procedure.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2025-00013 1038671-2025-00096 d10: a222569 320-10-05 - equinoxe reverse tray adapter plate tray +5 a501238 320-20-00 - eq reverse torque defining screw kit the product associated with the reported event is within the scope of recall z-1420-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00013, 1038671-2025-00096 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening, loss of range of motion, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices remain implanted and radiographs were not provided.H1: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.H10 related report numbers: 1038671-2025-02141, 1038671-2025-00096, 1038671-2025-00013, 1038671-2025-02178.

Brand Name
145-DEG PE 40MM HUM LINER +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21085843
Report Number1038671-2025-00099
Device Sequence Number15550108
Product Code PHX
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date05/28/2025
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown